# SDR SWIA2020090452306

- Difficulty date: July 18, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND AFT CAM CHAFED THROUGH PROTECTIVE COATING.  REPLACED CHAFED AFT DOOR CAM? AND SHIM WITH NEW DOOR CAM AND SHIM P/N 600-31688-18 AND 600-31900-83, REF CRJ 200 SRM.
